MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII BALLOON BLUNT TIP SYSTEMKII® BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII BALLOON BLUNT TIP SYSTEMKII® BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R47
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: diagnostic lap.Event description: i found out yesterday that my account (b)(4) [facility name], had an issue with one of 12x100 trocars ¿ctf73¿.I was told a pt.Came back in to the hospital on (b)(6) 2025 with a hematoma after a diagnostic lap that was done week and half ago.I¿m not sure if the broken piece was in the incision or found in the abdomen.The piece was the small clear seal part that is about the size of a dime.The or manager took apart a different 12x100 trocar to match the piece found in the patient.I have attached the photo she sent me to give you an idea of what the part looks like.I was told by the or manager [name] that the piece has to be sent to two different places in [facility] before they can ship the piece to applied medical corporate.Additional information provided by applied medical representative on 21oct2025: i found out that the trocar in question was a 12mm hasson trocar.When i looked at their stock of c0r47 these are the two lot numbers that came up.Lot 1562053.Lot 1556663.This is all the information they have given me at this time.Patient status: pt.Came back in to the hospital on (b)(6) 2025 with a hematoma after a diagnostic lap that was done week and half ago.

Brand Name
KII BALLOON BLUNT TIP SYSTEMKII® BALLOON BLUNT TIP SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23405462
Report Number2027111-2025-00827
Device Sequence Number17385481
Product Code GCJ
UDI-Device Identifier00607915116453
UDI-Public(01)00607915116453
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC0R47
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown